# SDR 95ZZZX4235

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980HA
- Make and model: Dhav DHC8102
- Aircraft serial: 376
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensors
- Part number: 864202
- Condition: Failed
- Location: Landing Gear
- Part time: 3,833 hours
- Component: Eldec
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DCA/GSO - FLT 3118 - ALL AMBER GEAR DOOR LIGHTS REMAINED ILLUMINATED AFTER RETRACTION.  CENTER AND AFT GEAR DOORS COULD BE SEEN OPEN.  CYCLED GEAR, AND GEAR RETRACTED AS NORMAL.  AIRCRAFT CONTINUED ON TO GSO WITHOUT INCIDENT.  REMOVED AND REPLACED ALL UPLOCK SENSORS.  PSEU CHECKED GOOD, CHECKED ALL FILTER INDICATORS, ALL CHECKED GOOD.
